Nurotin (any info would be greatly appleciated)

Discussion in 'Fibromyalgia Main Forum' started by carolannwestern, Aug 21, 2008.

  1. carolannwestern

    carolannwestern New Member

    I am presently taking effixor 75 mg twice a day. And I take elavil 50 mg at bedtime. I also take ativan as needed for the panic and anxiety. My nurologist wants to put me on Nurotin as the effexor doesn't seem to be working.

    I was wondering if anyone is on nurotin or has had any info on the med. I am not sure that I want to take the nurotin. I need to do some exploring on it.
  2. angelscutoo

    angelscutoo New Member

    I took neuroton for the pain in my legs. I take effexor for depression and lyrica now for the neuropathy. Neuronton worked well for me but I gained weight as I was constantly hungry. It was a side effect for me of that drug so I had to change. As far as helping with the pain it worked better than anything else has for me.
  3. Malcolm82

    Malcolm82 New Member

    and made me feel worse when I woke up.

    My second sleep specialist put me on it because at the time there was a suspicion I had a sleep disorder. I was sleeping 10-12 hours each night, then another 4-6 during the day. As far as I knew I slept like a rock and never woke up during the night, but was completely shot in the morning and all day, even though I was successfully being treated with CPAP for severe obstructive sleep apnea. I had already been on every stimulant under the sun (or so it felt like) with no change except for heart palpitations. This was well before I was diagnosed with CFIDS.

    His theory was that I might be having involuntary muscle contractions when I was asleep that were essentially giving me a work out all night long, which was why I felt like I had gotten no sleep. He claimed they could be happening even though my legs and the rest of my body did not move, so neither myself or my wife would notice them. He put me on Neurontin to treat this possibility.

    I took it for about a week. The only difference I felt was that I was sleeping even longer and it was even harder to get up in the morning (or afternoon sometimes). So he DOUBLED MY DOSE! That only made everything worse. That's when he decided I had a psychiatric problem!!!!!!!

    Well anyway, I thought I would share my experience with it.

  4. jasminetee

    jasminetee Member

    by my wonderful doctor because she knows that I'm super sensitive to meds and she told me to measure out the smallest amount I could and then try to increase that every day. I lasted 5 days on it and had to stop because it gave me severe heart palpitations that were lasting for a half hour at a time .